Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHOFIX INC. FIREBIRD SFS; ROD GRIPPER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHOFIX INC. FIREBIRD SFS; ROD GRIPPER
Model Number
51-1480
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
04/04/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Information provided states that the screw broke off of the rod gripper during the case.No adverse effects to the patient.No delay in the duration of the case.
New Search
Submit an Adverse Event Report
Brand Name
FIREBIRD SFS
Common Device Name
ROD GRIPPER
Manufacturer
(Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key
6545853
Report Number
2183449-2017-00014
Device Sequence Number
746035
Product Code
LXH
UDI-Device Identifier
18257200045600
UDI-Public
18257200045600
Combination Product (Y/N)
N
Initial Reporter State
MD
Initial Reporter Country
US
PMA/510(K) Number
K994217
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/01/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Model Number
51-1480
Device Lot Number
30256-MF30
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/06/2017
Initial Report FDA Received Date
05/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
55 YR